Library Header Image
LSE Research Online LSE Library Services

An asymptotic expansion in the GARCH(1,1) model

Linton, Oliver (1997) An asymptotic expansion in the GARCH(1,1) model. Econometric Theory, 13 (4). pp. 558-581. ISSN 0266-4666

Full text not available from this repository.
Identification Number: 10.1017/S0266466600006009


We develop order T−1 asymptotic expansions for the quasi-maximum likelihood estimator (QMLE) and a two-step approximate QMLE in the GARCH(l,l) model. We calculate the approximate mean and skewness and, hence, the Edgeworth-B distribution function. We suggest several methods of bias reduction based on these approximations.

Item Type: Article
Official URL:
Additional Information: © 1997 Cambridge University Press
Divisions: Economics
Subjects: H Social Sciences > HB Economic Theory
JEL classification: C - Mathematical and Quantitative Methods > C0 - General > C01 - Econometrics
Date Deposited: 27 Apr 2007
Last Modified: 20 Feb 2021 03:20

Actions (login required)

View Item View Item